# SDR FDEA201911233055

- Difficulty date: November 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) PIVOT INBOARD HOLE BORE FOUND CORROSION. CORROSION AT LEFT WING - OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) PIVOT INBOARD HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-04. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-52-04 AND EA 1-5750-76738 A PART 2 STEP 2 AND STEP 1, TITLE: WINGS- LT OUTBOARD TRAILING EDGE FLAP INBD BRACKET PIVOT LUG BORES- CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
